# SDR DXTA2024030111053

- Difficulty date: February 29, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N910QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0324
- Aircraft time: 1,687 hours, 1,075 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Connector
- Part number: UNKNOWN
- Condition: Faulted
- Location: Switch
- Stage of operation: NR
- How discovered: L
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

COCKPIT FIRE SWITCH: L ENG FIRE SWITCH- LIGHT BEHIND SWITCH WOULD ILLUMINATE INTERMITTENTLY WHILE IN CRUISE FLIGHT. ALL ENGINE INDICATIONS SHOWING NORMAL, NOT ACCOMPANIED BY ANY AURAL WARNING.  UPON 1ST BATT POWER UP. PERFORMED ENG FIRE TEST & BOTH ENG SWITCHES REMAINED ON & ILLUMINATED. TAPPED & SHOOK GLARESHIELD, NO DEFECTS NOTED.  ACCESSED SWITCH, ALL WIRES SECURE IN SOCKET. REMOVED SWITCH &  FOUND SOCKET TO SWITCH BODY CONNECTION LOOSE. REMOVED SWITCH & FOUND THE BODY  COULD USE AN ADDITIONAL SQUEEZING AS TO BRING CONNECTION TO A TIGHTER FIT. SECURED SWITCH BODY CAPSULE ONTO ELECTRICAL PLUG & PERFORMED OPS CHECKS. NO DEFECTS NOTED. PER MCC, WORKED IAW AMM 26-20-00 / 31-10-50.
